# SDR MASA200200016

- Difficulty date: October 5, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 10,102 hours, 8,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ONE CABIN CEILING EMERGENCY LIGHT INOPERATIVE. MEL'D PER 33-51-01 AND CONTINUED OPS.
